# SDR SWIA200922610

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 15,595 hours, 13,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT IN CABIN INOP.  (FLT 6577)  RELAMPED EMERGENCY LIGHT.
